# SDR USAA920071212

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481150
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CORROSION ON RIGHT WING OUTBOARD MIDFLAP CARRIAGE ASSEMBLY.  REPLACED RIGHT WING OUTBOARD MIDFLAP CARRIAGE ASSEMBLY IAW B737 AMM 27-51-44.
